# SDR SIMA200213815

- Difficulty date: May 18, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4562
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AVIONICS SMOKE LIGHT ON CWP ILLUMINATED IN FLIGHT.  STAYED ON ABOUT 10 MINUTES.  CREW DECLARED EMERGENCY,  LANDED AIRCRAFT WITH NO FURTHER INCIDENTS.  C/A MAINTENANCE REMOVED AND REPLACED THE AVIONICS RACK SMOKE DETECTOR IAW MFG MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
